# SDR IPXA12571062

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR PANEL 252XLF UPPER SURFACE IS DENTED IN 2" BY 2" WITH COMPOSITE CRACKED ALONG EDGE OF DENT.  FABRICATED MAIN CARGO FLOOR PANEL 252XLF IAW EO B7567-5320-9692-H.
